Acta Mechanica

, Volume 65, Issue 1, pp 287–290

MHD asymmetric flow past a semi-infinite moving plate

Authors

  • H. S. Takhar
    • Department of EngineeringUniversity of Manchester
  • A. A. Raptis
    • Department of EngineeringUniversity of Manchester
  • C. P. Perdikis
    • Department of EngineeringUniversity of Manchester
Note

DOI: 10.1007/BF01176888

Cite this article as:
Takhar, H.S., Raptis, A.A. & Perdikis, C.P. Acta Mechanica (1987) 65: 287. doi:10.1007/BF01176888

Summary

A MHD asymmetric flow past a semi-infinite moving plate is considered and solutions are obtained numerically.

Copyright information

© Springer-Verlag 1986